Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 1649864, 14 pages
https://doi.org/10.1155/2017/1649864
Research Article

Existence Results for Integral Equations and Boundary Value Problems via Fixed Point Theorems for Generalized -Contractions in -Metric-Like Spaces

1Department of Mathematics, Jabalpur Engineering College, Jabalpur, India
2Department of Applied Sciences, NITTTR, Ministry of HRD, Govt. of India, Bhopal 462002, India
3Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Cluj-Napoca, Romania

Correspondence should be addressed to Adrian Petru┼čel; or.julcbbu.htam@lesurtep

Received 25 June 2017; Accepted 19 September 2017; Published 19 November 2017

Academic Editor: Ahmad S. Al-Rawashdeh

Copyright © 2017 Vishal Joshi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vishal Joshi, Deepak Singh, and Adrian Petruşel, “Existence Results for Integral Equations and Boundary Value Problems via Fixed Point Theorems for Generalized -Contractions in -Metric-Like Spaces,” Journal of Function Spaces, vol. 2017, Article ID 1649864, 14 pages, 2017. https://doi.org/10.1155/2017/1649864.